# SDR FDEA202308151425

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE CAVITY FORMER AT STATION XOS = 559.4420 FOUND   CRACK. LEFT HAND WING - LEADING EDGE CAVITY FORMER AT STATION XOS = 559.4420 REMOVED AND   FABRICATED FORMER PER DOUGLAS DRAWING ARB1162 REVISION 5. INSTALLED FABRICATED   FORMER PER MD-11 SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
